# SDR 9618799931

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  GO-AROUND PROCEDURES WERE EXECUTED AND TOWER VISUALLY CONFIRMED THAT GEAR WAS DOWN AND THAT DOORS APPEARED CLOSED.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED MAIN GEAR CONTROL VALVE WITH NO HELP.  ALSO, REPLACED LEFT MAIN GEAR DOOR DUE TO DAMAGE INCURRED ON LANDING.  AIRCRAFT WAS FERRIED TO ATL FOR REPAIR.  MAINTENANCE ADJUSTED LEFT AND RIGHT MAIN GEAR ACTUATING CYLINDER.  CYCLED GEAR SEVERAL TIMES, ALL INDICATIONS WERE NORMAL.
